# SDR SWIA972385

- Difficulty date: February 19, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 33,789 hours, 41,403 cycles
- Engine: Pwa PW118B
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APU DUCT LEAK ILLUMINATED INFLIGHT WITH APU NOT OPERATING AND BLEEDS CLOSED.  RETURNED TO SLC.  CHECKED ALL DUCT LEAK SENSORS FOR APU BLEEDS IAW MM 36-20-00.   RAN APU BLEEDS TO CHECK FOR LEAKS, NO LEAKS NOTED.  DUCT LEAK SENSORS ALL OPS CHECK GOOD.  NO FAULTS DETECTED.  UNABLE TO DUPLICATE SQUAWK.
